Adjoint methods for obstacle problems and weakly coupled systems of PDE

Cagnetti, Filippo, Gomes, Diogo and Tran, Hung Vinh (2013) Adjoint methods for obstacle problems and weakly coupled systems of PDE. ESAIM: Control, Optimisation and Calculus of Variations, 19 (3). pp. 754-779. ISSN 1292-8119

[img]
Preview
PDF - Accepted Version
Download (272kB) | Preview

Abstract

The adjoint method, recently introduced by Evans, is used to study obstacle problems, weakly coupled systems, cell problems for weakly coupled systems of Hamilton--Jacobi equations, and weakly coupled systems of obstacle type. In particular, new results about the speed of convergence of some approximation procedures are derived.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Filippo Cagnetti
Date Deposited: 20 Oct 2014 05:56
Last Modified: 07 Mar 2017 00:58
URI: http://sro.sussex.ac.uk/id/eprint/50646

View download statistics for this item

📧 Request an update